Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On Nuvaring. Had bad cramps during periods, frequent urinary infections, mild white discharge, itching. Cause?

Hi. I am 22 years old and I have been with the same guy for 5 years. we broke up for a short period of time and I was with someone else. We always used protection and I still got tested after the relationship. My boyfriend knows and we continued our relationship. I was on the nuva ring for the entire relationship until i started having complications July of last summer. The lining of my cervix would shed and the cramps during my periods were the worst they had ever been before the nuva ring. It seemed like I frequently had urinary tract infections . Recently, my discharge has become a milky white sometimes and other times has a slight chunky or thickness. There is no odor, but occasional itching on the outside. I treated myself for a yeast infection and did a z pack and it is still happening. It doesnt seem normal. Is there something that could be causing this?
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
It appears that you have a mixed infection of the trichomoniasis, and candidiasis. At least at this stage, you should be carefull, and consult a gynecologist for diagnosis and treatment. The other possibilities are the S.T.D. for them blood tests should be done.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to hasten the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Sun, 5 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor